# SDR SWIA2020040649939

- Difficulty date: February 15, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 40,849 hours, 26,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PASSENGER DOOR HINGE, DOOR SIDE, HAS SCRATCHES/NICKS/GOUGES ON THE FOLLOWING LUGS; 1, 3, 8, 12-27 AND THE ROLL PIN HOLE ON THE AFT LUG, 27, IS ELONGATED. (NUMBERS LISTED ARE FROM THE FWD END, 1, TO THE AFT END, 27)   (C-CHECK) RO 4/3/2020   REPAIRED PASSENGER DOOR HINGE (DOOR SIDE) IAW REO. REFERENCE MX TRANS #20599336 FOR LUG 27 PIN HOLE REPAIR.  COMPLIED WITH TASK CARD
